# SDR CA190709016

- Difficulty date: July 8, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 23,503 hours
- Engine: Pwc PW150A
- System (JASC): 7260 · Turbine Engine Accessory Drive
- Part: Cover
- Part number: 304839901
- Condition: Cracked
- Location: Accessory G/B
- Part time: 14,563 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) DURING OPERATION AN OIL LEAK WAS NOTICED ON THE #2 NACELLE, FURTHER INVESTIGATION FOUND THE ACCESSORY GEARBOX MOUNTING FLANGE HAD SOME LOOSE ATTACHING NUTS UNDER THE STARTER, UPON FURTHER INVESTIGATION IT WAS FOUND THAT THE FLANGE BY THE LOOSE NUTS WERE BOTH CRACKED AND THIS WAS THE SOURCE OF THE OIL LEAK. ENGINE WAS CHANGED (TC# 20190709016)
